# SDR USAAD96117

- Difficulty date: August 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47576
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 41B030CF00101
- Condition: Discharged
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NACELLE EMERGENCY LIGHT DOES NOT ILLUMINATE.  REPLACED BATTERY PACK IN CARGO COMPARTMENT CEILING.  (M)
